Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
18 Posts
Discussion Starter · #1 ·
Hello,

Has anybody ever felt very nauseas after having a IVF  ^idiot^? I had a BFN 3.4 weeks ago, I had a few days of spotting just before and after PT and AF only lasted about 3 days....I then had a tiny amount spotting 10 days later....should have my period by now though usually 16 days off 10 days on...

This time around I had supercur because after my first BFN i had a normal AF and then i skipped one completely...so i did not have one for about 2 months. The clinic said it was a side effect of GYNOPETAL, 1 off injection instead of supercur, and they had stopped using it now as Supercur did not cause as many problems so I was not expecting this.....

From reading some other messages, I think it pretty normal though for supercur to still have an affect on your AF, but i was just wondering if anybody else had felt sick as well.....i am guessing it's just a side effect of the drugs wearing off, as I pretty sure I cannot be pregnant, but was just wondering if anybody else had had the same experience?

I have another lap booked for 9th June so will need to do another PT just in case, but I hate doing them, so just wanted to know so i can put my mind to rest..... :eek:
 

·
Premium Member
Joined
·
9,716 Posts
Hi

I always feel lousy for about 3 months after every tx cycle, my periods are all over the place, I feel sick, drained and tired and just really not well.

The drugs are awful hun, they give you allsorts of nasty side effects and they don't just stop when you stop the drugs, be kind to yourself, take it easy when you can and try to eat and sleep well! :)

^goodluck^ for your Lap and I'm so sorry you're going through this.

Axxxx
 
1 - 3 of 3 Posts
Top